# SDR SWAA2024022354043

- Difficulty date: February 20, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 78,466 hours, 46,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500d S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING C-SCAN FOUND CRACK AT APPROXIMATELY STA. 500D+8 INCHES ALONG CHEM MILL AT STRINGER 4L. APPROXIMATELY 5 INCHES LONG(MARKED). WHILE PERFORMING C-SCAN FOUND CRACK AT APPROXIMATELY STA. 500D+5 INCHES TO STA 500D +10 INCHES ALONG CHEM MILL AT STRINGER 4L. APPROXIMATELY 5 INCHES LONG(MARKED). REMOVED PAINT. VERIFIED WITH (A) 737 PART 6 53-30-18 (MEDIUM FREQUENCY EDDY CURRENT) (C) 737 PART 4 53-30-07 (ULTRASONIC PHASED ARRAY) 2 OF THE INDICATIONS IN THE 5 INCH AREA ARE NOT CONNECTED.<
